Please use this identifier to cite or link to this item:
Title: Approximation algorithm for parallel machine scheduling with a common server
Authors: Wang, G
Cheng, TCE 
Issue Date: 2001
Publisher: Palgrave Macmillan
Source: Journal of the Operational Research Society, 2001, v. 52, no. 2, p. 234-237 How to cite?
Journal: Journal of the Operational Research Society 
Abstract: In this paper we study the scheduling of a given set of jobs on several identical parallel machines tended by a common server. Each job must be processed on one of the machines. Prior to processing the server has to set up the relevant machine. The objective is to schedule the jobs so as to minimize the total weighted job completion times. We provide an approximation algorithm to tackle this intractable problem and analyze the worst-case performance of the algorithm for the general, as well as a special, case of the problem.
ISSN: 0160-5682
EISSN: 1476-9360
Appears in Collections:Journal/Magazine Article

View full-text via PolyU eLinks SFX Query
Show full item record


Last Week
Last month
Citations as of Nov 15, 2018

Page view(s)

Last Week
Last month
Citations as of Nov 19, 2018

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.